# SDR SWAA2024040564170

- Difficulty date: March 16, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 55,832 hours, 28,606 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 747-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REJECTED OK TO INSTALL RH FLOOR TO SIDEWALL SUPPORT PLATE; CORROSION ON INTERCOSTAL; BS 747 TO 767; RBL 21; UNDERSIDE OF UPPER FLANGE AT NUTPLATE HOLES.<[01] THIS TASK CARD WILL BE ACCOMPLISHED WITH CUSTOMER CARD # TTG8Q00S3H60.;[02] THIS TASK CARD WILL BE ACCOMPLISHED WITH CUSTOMER CARD # TTG8Q00S3H60.;[03] VERIFIED CORRECTIVE ACTION STEP 2. TASK CARD COMPLETE.
